# SDR R61A2023111200617

- Difficulty date: October 12, 2023
- Submitted: November 12, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062667003
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H-STAB RIB 1 FOUND TO HAVE CRACK ON UPPER AFT SPLICE PLATE. REPAIRED IAW ETD 2023-170-025866 REV D
